Alka-Seltzer x20
RECOMMENDED FOR YOU
RECOMMENDED FOR YOU
Product Information
Fast, double action pain relief for general pain including headaches & migraines, period pain, rheumatic & muscular pain as well as relief from cold & flu symptoms
Features
Warning or Restrictions
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Product Specification
Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg
Sodium content 472mg per tablet
Product code: 478206
Product Uses
Alka-Seltzer XS should always be dissolved in water before use. Dosage: Adults: 2 tablets every 4 hours, if necessary. Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor. If symptoms persist consult your doctor. Please read the enclosed leaflet carefully. DO NOT EXCEED THE STATED DOSE. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL. DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. CONTAINS ASPIRIN AND PARACETAMOL.
Delivery Information

Standard Delivery
£4.00 or HALF PRICE (£2.00) when you spend £30 or more*Order before 9PM for delivery in 3-4 working days

Premium Delivery
£5.95*Order before 9pm for delivery within 1-2 working days

Click and Collect Express
Free*Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.
*Please note working days are Monday – Friday (excluding UK Bank Holidays).